# SDR DL72P962467

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163394
- Condition: Damaged
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MID FLAP DAMAGED AT AFT SPAR I/B AFT CORNER,  LOWER SIDE.  REPAIRED DAMAGE PER MM 57-52-00, FIG. 808.
